Question 29 A male patient is to begin treatment for pneumonia with an albuterol (Ventolin) inhaler. The nurse will advise the patient that he will most likely experience which of the following common adverse effects of the drug? A.HeadacheB.DyspepsiaC.Muscle crampsD.Throat irritation 1 points Question 30 A woman has a long history of seasonal allergies that are typically accompanied by rhinorrhea, red eyes, and frequent sneezing. Sneezes are a result of Course NURS-6521N-40,Advanced Pharmacology.2017 Summer Qtr 05/30-08/20-PT27 Test Week 4 - Quiz Started 6/23/17 6:44 PM Submitted 6/23/17 7:13 PM Due Date 6/26/17 1:59 AM
Status Completed Attempt Score 30 out of 30 points Time Elapsed 28 minutes out of 1 hour and 15 minutes Instructions Please answer each question below and click Submit when you have completed the Quiz. Results Displayed Feedback Question 1 1 out of 1 pointsA nurse is providing education to a 56-year-old man who is admitted to the emergency department with an acute asthma attack. The nurse's initial assessment reveals that the patient has a history of pneumonia, drinks large quantities of coffee, and eats a high-calorie diet. Albuterol is prescribed for him. The important consideration when the nurse is preparing a teaching plan will be that the patient Question 2 1 out of 1 pointsA man who smokes one pack of cigarettes daily has been diagnosed with chronic bronchitis. He has been prescribed theophylline by his family doctor. What effect will the patient's smoking status have on the therapeutic use of theophylline?
You've reached the end of your free preview.
Want to read all 20 pages?
- Fall '13
- Dextromethorphan, Theophylline , Nurs 6521 Diarrhea, It is Typically Self-limiting,